# SDR ASAA0954327

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 212 hours, 54 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05874
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 212 hours, 54 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON RUN UP AUTO THROTTLE SYSTEM INOP AUTO THROTTLES DISCONNECTED WHEN TOGA PUSHED WOULD NOT RECONNECT.  GROUNDED YES.  R&R A/T SERVO MOTOR NR 1 REF AMM22 31 91.  OPS CK NORMAL.
